# SDR UPS07548956

- Difficulty date: January 23, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Stiff
- Location: F/O Window
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FIRST OFFICER'S WINDOW UNLOCK HANDLE VERY STIFF.  RIGGED RT SLIDING WINDOW IAW MM 56-11-02, OPS CK GOOD, THIS CLEARS DEFERRAL D342628. PLACARD REMOVED.
